A large-deviations analysis of Markov-modulated infinite-server queues
Operations Research Letters , Volume 41 - Issue 3 p. 220- 225
This paper studies an infinite-server queue in a Markov environment, that is, an infinite-server queue with arrival rates and service times depending on the state of a Markovian background process. Scaling the arrival rates $\lambda_i$ by a factor $N$, tail probabilities are examined when letting $N$ tend to $\infty$; non-standard large deviations results are obtained. An importance-sampling based estimation algorithm is proposed, that is proven to be logarithmically efficient.